Alert archive / Utah / High Wind Watches in 2009

High Wind Watch 2, NWS Salt Lake City, UT

September 28, 2009

NWS Salt Lake City, UT issued this high wind watch at Sep 28, 2009, 10:52 AM MDT. It took effect at Sep 29, 2009, 12:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 28, 2009, 10:52 AM MDT (16:52 UTC)
In effect from
Sep 29, 2009, 12:00 PM MDT
Expired
Sep 29, 2009, 3:23 AM MDT
In force
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KSLC 281652
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1052 AM MDT MON SEP 28 2009

...HIGH WIND WATCH IN EFFECT FROM 12 PM TUESDAY THROUGH 6 AM MDT
WEDNESDAY...

THE FIRST SIGNIFICANT FALL PACIFIC STORM SYSTEM WILL SURGE A STRONG
COLD FRONT THROUGH THE AREA TUESDAY AFTERNOON THROUGH EARLY
WEDNESDAY MORNING. AHEAD OF THIS FRONT...SOUTH TO SOUTHWEST WINDS
WILL INCREASE SIGNIFICANTLY STARTING MIDDAY TUESDAY AND WILL REMAIN
STRONG UNTIL FRONTAL PASSAGE. THE COLD FRONT WILL SWITCH WINDS TO
THE NORTHWEST RAPIDLY UPON PASSAGE AND REMAIN STRONG BEFORE
GRADUALLY DECREASING WEDNESDAY MORNING. 

UTZ005-290600-
/O.NEW.KSLC.HW.A.0002.090929T1800Z-090930T1200Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
1052 AM MDT MON SEP 28 2009

...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT. 

SOUTH WINDS ARE EXPECTED TO INCREASE RAPIDLY DURING THE DAY
TUESDAY ACROSS THE GREAT SALT LAKE DESERT AND MOUNTAINS...BECOMING 
STRONG TUESDAY AFTERNOON AHEAD OF THE STRONG COLD FRONT. COLD
FRONTAL PASSAGE IS EXPECTED TO MOVE WEST TO EAST ACROSS THE GREAT
SALT DESERT AREAS DURING THE LATE AFTERNOON RAPIDLY SWITCHING
WINDS TO THE NORTHWEST. 

THOSE PLANNING ON TRAVELING INTERSTATE 80 IN WESTERN TOOELE
COUNTY SHOULD PREPARE FOR STRONG AND DANGEROUS CROSS WINDS THROUGH
THE PERIOD. IT IS EXPECTED THAT THE WIND SPEEDS WILL BE STRONGEST
JUST BEHIND THE FRONT...WITH SPEEDS UP TO 70 MPH POSSIBLE IN PRONE
WIND BELTS NEAR WENDOVER AND THE GRASSEY KNOLL AREA EARLY TUESDAY 
EVENING. NORTHWEST WINDS ARE EXPECTED TO REMAIN STRONG THROUGH
TUESDAY NIGHT...BUT ARE EXPECTED TO DECREASE INTO WEDNESDAY.
ADDITIONALLY...THOSE WHO HAVE WIND SENSITIVE OPERATIONS SHOULD
TAKE EXTRA PRECAUTIONS FOR THIS EVENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58
MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

UTZ003-004-015-016-290600-
/O.NEW.KSLC.HW.A.0002.090929T1800Z-090930T1200Z/
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
1052 AM MDT MON SEP 28 2009

...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT. 

SOUTH WINDS ARE EXPECTED TO INCREASE RAPIDLY DURING THE DAY
TUESDAY ACROSS THE SALT LAKE AND TOOELE VALLEYS...SOUTHERN WASATCH
FRONT...WEST CENTRAL UTAH...AND SOUTHWEST UTAH. SOUTH WINDS MAY
HAVE THE POTENTIAL OF GUSTING TO OVER 60 MPH TUESDAY AFTERNOON
AND EARLY EVENING AHEAD OF THE STRONG COLD FRONT. WINDS WILL
RAPIDLY SWITCH TO THE NORTHWEST WITH THE FRONT TUESDAY
EVENING...AND MAY REMAIN STRONG FOR ONE TO TWO HOURS BEHIND THE
FRONT BEFORE GRADUALLY DIMINISHING OVERNIGHT.

TRAVELERS ARE URGED TO PREPARE FOR STRONG AND GUSTY WINDS ON EAST
WEST ORIENTED ROADWAYS SUCH AS INTERSTATE 80 IN WESTERN SALT LAKE
AND TOOELE COUNTIES...INTERSTATE 15 NEAR POINT OF THE
MOUNTAIN...AND HIGHWAYS 6...21...56 IN WEST CENTRAL AND
SOUTHWESTERN UTAH. THESE WINDS WILL ALSO HAVE THE POTENTIAL TO
CREATE LOCAL VISIBILITY REDUCTIONS DUE TO BLOWING
DUST/ASH...ESPECIALLY IN CENTRAL IRON AND BEAVER COUNTIES. 
ADDITIONALLY...THOSE WHO HAVE WIND SENSITIVE OPERATIONS SHOULD
TAKE EXTRA PRECAUTIONS FOR THIS EVENT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58
MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

UTZ019-020-290600-
/O.NEW.KSLC.HW.A.0002.090929T1800Z-090930T1200Z/
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
1052 AM MDT MON SEP 28 2009

...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
LATE TUESDAY NIGHT. 

SOUTH WINDS ARE EXPECTED TO BECOME STRONG STARTING MIDDAY TUESDAY
ACROSS UTAHS DIXIE INCLUDING ZION NATIONAL PARK...AND SOUTH
CENTRAL UTAH AHEAD OF AN APPROACHING COLD FRONT. WIND SPEEDS HAVE
THE POTENTIAL TO GUST IN EXCESS OF 60 MPH ACROSS PRONE WIND BELTS
IN WASHINGTON AND KANE COUNTIES. THE STRONG WINDS WILL CREATE BLOWING
SAND/DUST POTENTIALLY REDUCING LOCAL VISIBILITIES AND CREATING
STRONG CROSS WINDS ACROSS EAST WEST ORIENTED ROADWAYS.
ADDITIONALLY...THOSE WHO HAVE WIND SENSITIVE OPERATIONS SHOULD
TAKE EXTRA PRECAUTIONS FOR THIS EVENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58
MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
3 follow-up statements
000 
WWUS75 KSLC 282226
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
426 PM MDT MON SEP 28 2009

...HIGH WIND WATCH IN EFFECT FROM 12 PM TUESDAY THROUGH 6 AM MDT
WEDNESDAY...

.A STRONG COLD FRONT WILL APPROACH UTAH FROM THE WEST TUESDAY.
SOUTH WINDS WILL DEVELOP AHEAD OF THE FRONT OVERNIGHT...THEN
BECOME STRONG ACROSS THE WESTERN VALLEYS BY TUESDAY AFTERNOON.
THESE STRONG WINDS WILL CONTINUE AHEAD OF THE FRONT INTO TUESDAY 
EVENING...THEN DECREASE BEHIND THE FRONT OVER ALL BUT THE FAR
NORTHWEST PORTION OF THE STATE TUESDAY NIGHT.


UTZ005-290500-
/O.CON.KSLC.HW.A.0002.090929T1800Z-090930T1200Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
426 PM MDT MON SEP 28 2009

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT. 

SOUTH WINDS ARE EXPECTED TO INCREASE RAPIDLY ACROSS THE GREAT
SALT LAKE DESERT AND MOUNTAINS TUESDAY MORNING...BECOMING STRONG
TUESDAY AFTERNOON AHEAD OF THE COLD FRONT. FRONTAL PASSAGE IS
EXPECTED ACROSS THE GREAT SALT DESERT AREAS DURING THE LATE
AFTERNOON...RAPIDLY SWITCHING THE STRONG WINDS TO THE NORTHWEST
FOR THE EVENING HOURS. 

THOSE PLANNING ON TRAVELING INTERSTATE 80 IN WESTERN TOOELE
COUNTY SHOULD PREPARE FOR STRONG AND DANGEROUS CROSS WINDS
THROUGH THE PERIOD. IT IS EXPECTED THAT THE WIND SPEEDS WILL BE
STRONGEST JUST BEHIND THE FRONT...WITH SPEEDS UP TO 70 MPH
POSSIBLE IN PRONE AREA EARLY TUESDAY EVENING. NORTHWEST WINDS
ARE EXPECTED TO REMAIN STRONG THROUGH TUESDAY NIGHT...BUT ARE
EXPECTED TO SLOWLY DECREASE INTO WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

UTZ003-004-015-016-290500-
/O.CON.KSLC.HW.A.0002.090929T1800Z-090930T1200Z/
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
426 PM MDT MON SEP 28 2009

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT. 

SOUTH WINDS ARE EXPECTED TO INCREASE RAPIDLY DURING THE DAY
TUESDAY ACROSS THE SALT LAKE AND TOOELE VALLEYS...SOUTHERN
WASATCH FRONT...WEST CENTRAL UTAH...AND SOUTHWEST UTAH. SOUTH
WINDS MAY HAVE THE POTENTIAL OF GUSTING TO OVER 60 MPH TUESDAY
AFTERNOON AND EARLY EVENING AHEAD OF THE COLD FRONT. WINDS
WILL RAPIDLY SWITCH TO THE NORTHWEST WITH THE FRONT TUESDAY
EVENING...AND MAY REMAIN STRONG FOR ONE TO TWO HOURS BEHIND THE
FRONT BEFORE GRADUALLY DIMINISHING OVERNIGHT.

TRAVELERS ARE URGED TO PREPARE FOR STRONG AND GUSTY WINDS ON EAST
WEST ORIENTED ROADWAYS SUCH AS INTERSTATE 80 IN WESTERN SALT LAKE
AND TOOELE COUNTIES...INTERSTATE 15 NEAR POINT OF THE MOUNTAIN...
AND ACROSS THE VARIOUS HIGHWAYS THROUGH WEST CENTRAL AND SOUTHWEST
UTAH. THESE WINDS WILL ALSO HAVE THE POTENTIAL TO CREATE LOCAL
VISIBILITY REDUCTIONS DUE TO BLOWING DUST/ASH...ESPECIALLY IN
CENTRAL IRON...BEAVER...AND MILLARD COUNTIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

UTZ019-020-290500-
/O.CON.KSLC.HW.A.0002.090929T1800Z-090930T1200Z/
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
426 PM MDT MON SEP 28 2009

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT. 

SOUTH WINDS ARE EXPECTED TO BECOME STRONG STARTING MIDDAY TUESDAY
ACROSS UTAHS DIXIE INCLUDING ZION NATIONAL PARK...AND SOUTH
CENTRAL UTAH AHEAD OF AN APPROACHING COLD FRONT. WIND SPEEDS HAVE
THE POTENTIAL TO GUST IN EXCESS OF 60 MPH ACROSS PRONE WIND BELTS
IN WASHINGTON AND KANE COUNTIES. THE STRONG WINDS WILL CREATE
BLOWING SAND/DUST POTENTIALLY REDUCING LOCAL VISIBILITIES AND
CREATING STRONG CROSS WINDS ACROSS EAST WEST ORIENTED ROADWAYS.
ADDITIONALLY...THOSE WHO HAVE WIND SENSITIVE OPERATIONS SHOULD
TAKE EXTRA PRECAUTIONS FOR THIS EVENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS75 KSLC 290311
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
911 PM MDT MON SEP 28 2009

...HIGH WIND WATCH IN EFFECT TUESDAY AFTERNOON AND NIGHT...

.A STRONG COLD FRONT WILL APPROACH UTAH FROM THE WEST TUESDAY.
SOUTH WINDS WILL DEVELOP AHEAD OF THE FRONT OVERNIGHT...THEN
BECOME STRONG ACROSS THE WESTERN VALLEYS BY TUESDAY AFTERNOON.
THESE STRONG WINDS WILL CONTINUE AHEAD OF THE FRONT INTO TUESDAY
EVENING...THEN DECREASE BEHIND THE FRONT OVER ALL BUT THE FAR
NORTHWEST PORTION OF THE STATE TUESDAY NIGHT.

UTZ005-291100-
/O.CON.KSLC.HW.A.0002.090929T1800Z-090930T1200Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
911 PM MDT MON SEP 28 2009

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT FOR THE GREAT SALT LAKE DESERT AND
MOUNTAINS.

SOUTH WINDS ARE EXPECTED TO INCREASE RAPIDLY TUESDAY
MORNING...BECOMING STRONG TUESDAY AFTERNOON AHEAD OF THE COLD
FRONT. THE FRONTAL PASSAGE IS EXPECTED ACROSS THE GREAT SALT
DESERT AREAS DURING THE LATE AFTERNOON...RAPIDLY SWITCHING THE
STRONG WINDS TO THE NORTHWEST FOR THE EVENING HOURS.

THOSE PLANNING ON TRAVELING INTERSTATE 80 IN WESTERN TOOELE
COUNTY SHOULD PREPARE FOR STRONG AND DANGEROUS CROSS WINDS
THROUGH THE PERIOD. IT IS EXPECTED THAT THE WIND SPEEDS WILL BE
STRONGEST JUST BEHIND THE FRONT...WITH SPEEDS UP TO 70 MPH
POSSIBLE EARLY TUESDAY EVENING. NORTHWEST WINDS ARE EXPECTED TO
REMAIN STRONG THROUGH TUESDAY NIGHT...BUT ARE EXPECTED TO SLOWLY
DECREASE INTO WEDNESDAY. THESE WINDS WILL ALSO HAVE THE POTENTIAL
TO CREATE LOCAL VISIBILITY REDUCTIONS DUE TO BLOWING DUST. THOSE
WHO HAVE WIND SENSITIVE OPERATIONS SHOULD TAKE EXTRA PRECAUTIONS
FOR THIS EVENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

UTZ003-004-015-016-291100-
/O.CON.KSLC.HW.A.0002.090929T1800Z-090930T1200Z/
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
911 PM MDT MON SEP 28 2009

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT FOR THE SALT LAKE AND TOOELE 
VALLEYS...SOUTHERN WASATCH FRONT...WEST CENTRAL UTAH...AND
SOUTHWEST UTAH.

SOUTH WINDS ARE EXPECTED TO INCREASE RAPIDLY DURING THE DAY
TUESDAY. SOUTH WINDS HAVE THE POTENTIAL OF GUSTING TO OVER 60 MPH
TUESDAY AFTERNOON AND EARLY EVENING AHEAD OF THE COLD FRONT. WINDS
WILL RAPIDLY SWITCH TO THE NORTHWEST WITH THE FRONT TUESDAY
EVENING...AND MAY REMAIN STRONG FOR ONE TO TWO HOURS BEHIND THE
FRONT BEFORE GRADUALLY DIMINISHING OVERNIGHT.

TRAVELERS ARE URGED TO PREPARE FOR STRONG AND GUSTY WINDS ON EAST
WEST ORIENTED ROADWAYS SUCH AS INTERSTATE 80 IN WESTERN SALT LAKE
AND TOOELE COUNTIES...INTERSTATE 15 NEAR POINT OF THE MOUNTAIN...
AND ACROSS THE VARIOUS HIGHWAYS THROUGH WEST CENTRAL AND
SOUTHWEST UTAH. THESE WINDS WILL ALSO HAVE THE POTENTIAL TO
CREATE LOCAL VISIBILITY REDUCTIONS DUE TO BLOWING DUST AND ASH...
ESPECIALLY IN CENTRAL IRON...BEAVER...AND MILLARD COUNTIES. THOSE
WHO HAVE WIND SENSITIVE OPERATIONS SHOULD TAKE EXTRA PRECAUTIONS
FOR THIS EVENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

UTZ019-020-291100-
/O.CON.KSLC.HW.A.0002.090929T1800Z-090930T1200Z/
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
911 PM MDT MON SEP 28 2009

...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH LATE TUESDAY NIGHT FOR UTAHS DIXIE INCLUDING ZION 
NATIONAL PARK...AND SOUTH CENTRAL UTAH.

SOUTH WINDS ARE EXPECTED TO BECOME STRONG STARTING MIDDAY TUESDAY AHEAD
OF AN APPROACHING COLD FRONT. WIND SPEEDS HAVE THE POTENTIAL TO
GUST IN EXCESS OF 60 MPH ACROSS PRONE WIND BELTS IN WASHINGTON AND
KANE COUNTIES. THE STRONG WINDS WILL CREATE BLOWING SAND AND DUST
POTENTIALLY REDUCING LOCAL VISIBILITIES AND CREATING STRONG CROSS
WINDS ACROSS EAST WEST ORIENTED ROADWAYS. THOSE WHO HAVE WIND
SENSITIVE OPERATIONS SHOULD TAKE EXTRA PRECAUTIONS FOR THIS EVENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS75 KSLC 290923
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
323 AM MDT TUE SEP 29 2009

...HIGH WIND WARNING IN EFFECT THIS AFTERNOON THROUGH EARLY
WEDNESDAY MORNING...

.A STRONG COLD FRONT WILL APPROACH UTAH FROM THE WEST TODAY.
SOUTH WINDS HAVE ALREADY DEVELOPED AHEAD OF THE FRONT AND WILL BECOME
STRONG ACROSS THE WESTERN VALLEYS BY TUESDAY AFTERNOON. THESE
STRONG WINDS WILL CONTINUE AHEAD OF THE FRONT INTO THIS EVENING...THEN
DECREASE BEHIND THE FRONT OVER ALL BUT THE FAR NORTHWEST PORTION
OF THE STATE TONIGHT.

UTZ005-291900-
/O.UPG.KSLC.HW.A.0002.090929T1800Z-090930T1200Z/
/O.NEW.KSLC.HW.W.0004.090929T1800Z-090930T1200Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
323 AM MDT TUE SEP 29 2009

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 AM MDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM MDT
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

THIS WARNING IS FOR THE GREAT SALT LAKE DESERT. 

SOUTH WINDS WILL INCREASE RAPIDLY THIS MORNING AHEAD OF AN
APPROACHING COLD FRONT... BECOMING STRONG BY THIS AFTERNOON. THE FRONTAL
PASSAGE IS EXPECTED ACROSS THE GREAT SALT DESERT AREAS DURING THE
LATE AFTERNOON...RAPIDLY SWITCHING THE STRONG WINDS TO THE
NORTHWEST FOR THE EVENING HOURS.

THOSE PLANNING ON TRAVELING INTERSTATE 80 IN WESTERN TOOELE COUNTY
SHOULD PREPARE FOR STRONG AND DANGEROUS CROSS WINDS THIS AFTERNOON
AND THIS EVENING. IT IS EXPECTED THAT THE WIND SPEEDS WILL BE STRONGEST
JUST BEHIND THE FRONT...WITH SPEEDS UP TO 70 MPH POSSIBLE EARLY
THIS EVENING. NORTHWEST WINDS WILL REMAIN STRONG THROUGH THE
NIGHT...BUT WILL SLOWLY DECREASE THROUGH WEDNESDAY MORNING. THESE WINDS
WILL ALSO HAVE THE POTENTIAL TO CREATE LOCAL VISIBILITY REDUCTIONS
DUE TO BLOWING DUST. THOSE WHO HAVE WIND SENSITIVE OPERATIONS
SHOULD TAKE EXTRA PRECAUTIONS FOR THIS EVENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

UTZ003-004-015-016-291900-
/O.UPG.KSLC.HW.A.0002.090929T1800Z-090930T1200Z/
/O.NEW.KSLC.HW.W.0004.090929T1800Z-090930T1200Z/
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
WEST CENTRAL UTAH-SOUTHWEST UTAH-
323 AM MDT TUE SEP 29 2009

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 AM MDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM MDT
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

THIS WARNING IS FOR WEST CENTRAL AND SOUTHWEST UTAH AS WELL AS THE
SOUTHERN WASATCH FRONT AND THE SALT LAKE AND TOOELE VALLEYS. 

SOUTH WINDS WILL INCREASE RAPIDLY DURING THE DAY TODAY. SOUTH WINDS
HAVE THE POTENTIAL OF GUSTING TO OVER 60 MPH THIS AFTERNOON AND EVENING AHEAD
OF THE COLD FRONT. WINDS WILL RAPIDLY SWITCH TO THE NORTHWEST WITH
THE FRONT LATE THIS EVENING...AND MAY REMAIN STRONG FOR ONE TO
TWO HOURS BEHIND THE FRONT BEFORE GRADUALLY DIMINISHING OVERNIGHT.

TRAVELERS ARE URGED TO PREPARE FOR STRONG AND GUSTY WINDS ON EAST
WEST ORIENTED ROADWAYS SUCH AS INTERSTATE 80 IN WESTERN SALT LAKE
AND TOOELE COUNTIES...INTERSTATE 15 NEAR POINT OF THE MOUNTAIN...
AND ACROSS THE VARIOUS HIGHWAYS THROUGH WEST CENTRAL AND
SOUTHWEST UTAH...INCLUDING INTERSTATE 15. THESE WINDS WILL ALSO HAVE
THE POTENTIAL TO CREATE LOCAL VISIBILITY REDUCTIONS DUE TO BLOWING
DUST AND ASH... ESPECIALLY IN CENTRAL IRON...BEAVER...AND MILLARD
COUNTIES. THOSE WHO HAVE WIND SENSITIVE OPERATIONS SHOULD TAKE
EXTRA PRECAUTIONS FOR THIS EVENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

UTZ019-020-291900-
/O.UPG.KSLC.HW.A.0002.090929T1800Z-090930T1200Z/
/O.NEW.KSLC.HW.W.0004.090929T1800Z-090930T1200Z/
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
323 AM MDT TUE SEP 29 2009

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 AM MDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM MDT
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

THIS WARNING IS FOR UTAHS DIXIE AS WELL AS SOUTH CENTRAL UTAH.

SOUTH WINDS WILL BECOME STRONG THIS AFTERNOON AHEAD OF AN
APPROACHING COLD FRONT. WIND SPEEDS HAVE THE POTENTIAL TO GUST IN
EXCESS OF 60 MPH ACROSS PRONE WIND BELTS IN WASHINGTON AND KANE
COUNTIES. THE STRONG WINDS WILL CREATE BLOWING SAND AND DUST
POTENTIALLY REDUCING LOCAL VISIBILITIES AND CREATING STRONG CROSS
WINDS ACROSS EAST WEST ORIENTED ROADWAYS. THOSE WHO HAVE WIND
SENSITIVE OPERATIONS SHOULD TAKE EXTRA PRECAUTIONS FOR THIS EVENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind watch went out at Sep 28, 3:40 AM MDT, 7 hours 12 minutes earlier.

Area forecast discussion, Sep 28, 3:40 AM MDT, 7 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
340 AM MDT MON SEP 28 2009

.SYNOPSIS...STRONG HIGH PRESSURE WILL KEEP AN UNSEASONABLY WARM
AIRMASS OVER THE GREAT BASIN TODAY. A COLD PACIFIC STORM WILL MOVE
INTO THE GREAT BASIN LATE TUESDAY THROUGH WEDNESDAY...WITH MUCH
COOLER AIR LINGERING THROUGH THE REMAINDER OF THE WEEK.

&&

.DISCUSSION...HIGH PRESSURE WILL SHIFT EAST TODAY AS THE STRONG
PACIFIC TROUGH MOVES ONSHORE. THIS WILL ALLOW FOR INCREASING
SOUTHWEST FLOW TO DEVELOP UNDER A DRY AND UNSEASONABLY WARM
AIRMASS. WITH FULL MIXING...OBSERVED 700 MB TEMPS AROUND +14C
WILL RESULT IN MAXES OVER 15F ABOVE NORMAL...HOT ENOUGH TO
APPROACH RECORD VALUES IN SOME AREAS...INCLUDING THE WASATCH
FRONT.

FLOW ALOFT WILL CONTINUE TO INCREASE TOMORROW AS THE TROUGH AND
ITS ASSOCIATED COLD FRONT APPROACH THE REGION. MODELS ALL
INDICATE 700 MB FLOW OF 30-40 KTS BY TUESDAY AFTERNOON WITH A
STRONG PRESSURE GRADIENT. FIRE WEATHER WATCH HAS ALREADY BEEN
ISSUED...AND IT IS LIKELY THAT ADDITIONAL WIND HEADLINES WILL BE
NEEDED.

WITH 00Z RUNS...THERE REMAINS SOME DISAGREEMENT BETWEEN THE NAM
AND THE GLOBAL MODELS WITH RESPECT TO THE TIMING OF THE COLD
FRONT. GFS/EC INDICATE THE FRONT WILL ENTER THE STATE TOMORROW
EVENING...CROSSING NORTHERN UTAH AROUND MIDNIGHT OR SHORTLY
THEREAFTER...AND MOVING THROUGH THE WHOLE STATE BY WEDNESDAY
AFTERNOON. TIMING IN THE NAM SOLUTION REMAINS ABOUT SIX HOURS
SLOWER. WITH BETTER AGREEMENT AND RUN-TO-RUN CONSISTENCY...HAVE
LEANED TOWARD THE GLOBAL MODELS...BUT IF THE SLOWER SOLUTION IS
CORRECT...WEDNESDAY MORNING MINS WOULD BE QUITE A BIT WARMER THAN
THE GOING FORECAST. BECAUSE THE MINS ON WEDNESDAY DEPEND GREATLY
ON THE FRONTAL TIMING...CONFIDENCE IS LOWER THAN USUAL.

REGARDLESS OF TIMING...ALL MODELS REMAIN IN GOOD AGREEMENT THAT
THE FRONT WILL BRING A DRASTICALLY COOLER AIRMASS TO THE ENTIRE
STATE. BEHIND IT...TEMPERATURES ARE EXPECTED TO DROP 20-30F FROM
TUESDAY AFTERNOON HIGHS...RESULTING IN MAXES UP TO 20F BELOW
CLIMO. WITH VERY GOOD FRONTOGENETIC FORCING...THE BOUNDARY SHOULD
BRING A PERIOD OF HEAVY PRECIPITATION...STRONGEST OVER NORTHERN
AND CENTRAL UTAH. AS THE TROUGH MOVES ACROSS WEDNESDAY AFTERNOON
THROUGH THURSDAY MORNING...THE COLD POOL IS EXPECTED TO MOVE
ACROSS NORTHERN UTAH...RESULTING IN ENOUGH INSTABILITY TO KEEP
SHOWERS GOING. THERE IS SOME DIFFERENCE IN THE MODEL PREDICTED
700 MB TEMPS. 00Z ECMWF INDICATES -6C...WHILE THEY GET AS LOW AS
-8C IN THE GFS. THE GFS SOLUTION WOULD BE COLD ENOUGH TO BRING
SNOW TO BENCH LOCATIONS OF NORTHERN UTAH...WHILE IF THE EC
SOLUTION PANS OUT IT WOULD LIKELY REMAIN IN THE MOUNTAIN VALLEYS
AND ABOVE. EITHER WAY...BEST SNOW ACCUMULATIONS ARE EXPECTED TO
BE ABOVE 7000 FT.

AS THE TROUGH EXITS ON THURSDAY...A DRIER AND MORE STABLE AIRMASS
IS EXPECTED TO MOVE IN BEHIND IT. SOME SHOWERS MAY LINGER INTO
THURSDAY AFTERNOON AND EVENING...BUT THEY SHOULD BE LIGHT. EC/GFS
SHOW WEAK RIDGING FOR FRIDAY AND SATURDAY BEFORE ANOTHER PACIFIC
NORTHWEST TROUGH DROPS INTO THE GREAT BASIN SATURDAY NIGHT AND
SUNDAY MORNING. THOUGH THEY STILL DISAGREE WITH THE
DETAILS...EITHER SOLUTION WOULD BRING MORE WET WEATHER FOR THE
END OF THE WEEKEND AND EARLY NEXT WEEK...SO HAVE GONE WITH ABOVE
CLIMO POPS FOR THE END OF THE FORECAST PERIOD.

&&

.AVIATION...SOUTHEAST WINDS SHOULD REMAIN AT KSLC THROUGH AROUND 16Z
THEN TURN SOUTHWEST AND INCREASE. THERE WILL ONLY BE A 30 PERCENT
CHANCE THAT ANY NORTHWEST LAKE BREEZE DEVELOPS AND IF IT DOES IT
WILL PROBABLY BE DELAYED PAST 20Z.

&&

.FIRE WEATHER...RIDGE AXIS WILL MOVE EAST OF THE FIRE DISTRICT THIS
MORNING OPENING UTAH UP TO AN INCREASED SOUTHWEST FLOW. THIS FLOW IS
AHEAD OF A STRONG WINTER-LIKE STORM SYSTEM THAT WILL PUSH INTO THE
PACIFIC NORTHWEST AND THEN ON INTO UTAH ON WEDNESDAY. HUMIDITY WILL
BE THE LOWEST TODAY STEADILY INCREASING OVER THE NEXT FEW DAYS.
BORDERLINE CRITICAL WINDS TODAY WILL GIVE WAY TO VERY STRONG WINDS
TOMORROW. HUMIDITY MAY REMAIN LOW ENOUGH TUESDAY FOR CRITICAL FIRE
BEHAVIOR AND THE FIRE WEATHER WATCH ISSUED EARLIER WILL BE
CONTINUED. EXPECT POOR MOISTURE RECOVERY AT NIGHT INTO TUESDAY WITH
A CHANGE TO A MUCH WETTER AND COOLER REGIME FOR WEDNESDAY AND
THURSDAY. A SHARP COLD FRONT IS FORECAST TO MOVE SOUTHEAST INTO
CENTRAL UTAH BY WEDNESDAY MORNING...THEN ACROSS THE REMAINDER OF THE
STATE WEDNESDAY AFTERNOON. BREEZY NORTHWEST WINDS WILL FOLLOW THE
FRONT AND THEN TAPER OFF RATHER RAPIDLY. SNOW ABOVE 6000 FEET ACROSS
NORTHERN UTAH WILL ACCOMPANY A 30 TO 35 DEGREE TEMPERATURE DROP.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FIRE WEATHER WATCH FROM NOON TUESDAY TO 9 PM TUESDAY FOR UTAH FIRE
WEATHER ZONES 420-423-433>435-438-439-445>449.

WY...NONE.

&&

PUBLIC...TRAPHAGAN
AVIATION/FIRE WX...YOUNG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Sep 28, 4:59 AM MDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
459 AM MDT MON SEP 28 2009

UTZ001>016-019>021-517-518-WYZ021-291100-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
459 AM MDT MON SEP 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THE OUTLOOK AREA WILL REMAIN UNDER AN UNSEASONABLY WARM
AIRMASS...AND RECORD BREAKING HIGH TEMPERATURES ARE POSSIBLE THIS
AFTERNOON. ADDITIONALLY...SOUTH WINDS WILL INCREASE OVER THE
WESTERN VALLEYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

INCREASINGLY GUSTY SOUTHERLY WINDS WILL COMBINE WITH THE VERY DRY
AIRMASS OVER THE REGION TO RESULT IN THE POSSIBILITY OF CRITICAL
FIRE WEATHER CONDITIONS ACROSS WESTERN VALLEYS TUESDAY.

A COLD PACIFIC STORM IS FORECAST TO MOVE INTO THE WESTERN GREAT
BASIN TUESDAY AND INTO THE OUTLOOK AREA TUESDAY NIGHT AND
WEDNESDAY. THIS SYSTEM WILL BRING A DRAMATIC CHANGE IN THE
WEATHER WITH TEMPERATURES WEDNESDAY COOLING 30 TO 35 DEGREES OR
MORE FROM MONDAYS HIGHS.

WIDESPREAD PRECIPITATION IS EXPECTED FROM THIS STORM OVER MAINLY
THE NORTHERN HALF OF THE AREA. SNOW LEVELS WILL FALL TO AROUND
6000 FEET AND COULD BE LOCALLY LOWER. THIS STORM HAS THE
POTENTIAL TO BRING THE FIRST SIGNIFICANT SNOWFALL TO THE HIGH
COUNTRY WEDNESDAY THROUGH WEDNESDAY NIGHT.

THOSE WITH OUTDOOR INTERESTS AT HIGHER ELEVATIONS WHO WOULD BE
IMPACTED BY SNOW AND COLDER WEATHER SHOULD BE MAKING PREPARATIONS
FOR THIS EVENT.

FREEZING TEMPERATURES ARE ALSO POSSIBLE IN SOME NORTHERN VALLEYS
WEDNESDAY NIGHT INCLUDING THE WASATCH FRONT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

In the hours before

Special weather statement, Sep 28, 4:55 AM MDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
455 AM MDT MON SEP 28 2009

UTZ001>016-019>021-517-518-WYZ021-282200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
455 AM MDT MON SEP 28 2009

...COLD PACIFIC STORM SYSTEM TO IMPACT THE AREA MIDWEEK...

THE FIRST SIGNIFICANT STORM SYSTEM OF THE FALL SEASON IS EXPECTED
TO ARRIVE ACROSS UTAH LATE TUESDAY THROUGH WEDNESDAY...BRINGING
THE POTENTIAL FOR WIDESPREAD VALLEY RAIN AND MOUNTAIN SNOWFALL TO
MUCH OF NORTHERN AND CENTRAL UTAH.

STRONG SOUTH WINDS WILL PRECEDE THIS SYSTEM TUESDAY ACROSS MUCH
OF THE REGION...BEFORE THE COLD FRONT REACHES NORTHERN UTAH LATE
TUESDAY NIGHT...THEN SURGES THROUGH THE REMAINDER OF THE STATE ON
WEDNESDAY. MUCH COLDER AIR WILL FOLLOW THIS FRONT...AND AFTER A
LONG STRETCH OF HIGH TEMPERATURES IN THE 80S TO NEAR 90...TEMPERATURES
WILL COOL 30 TO 35 DEGREES...AND STRUGGLE TO REACH 50 ACROSS THE
NORTHERN AND CENTRAL VALLEYS WEDNESDAY.

SNOW LEVELS ARE EXPECTED TO FALL TO NEAR 6000 FEET ACROSS
NORTHERN UTAH WEDNESDAY...AND INTO THE 7000 TO 8000 FOOT RANGE
ACROSS CENTRAL AND SOUTHERN PORTIONS OF THE STATE. SIGNIFICANT
SNOW ACCUMULATIONS WILL BE POSSIBLE ACROSS THE HIGHER TERRAIN OF
NORTHERN AND CENTRAL UTAH WEDNESDAY THROUGH WEDNESDAY NIGHT BEFORE
THIS SYSTEM MOVES EAST OF THE AREA THURSDAY.

THOSE PLANNING OUTDOOR ACTIVITIES WEDNESDAY AND WEDNESDAY NIGHT
ACROSS THE HIGHER TERRAIN OF NORTHERN AND CENTRAL UTAH SHOULD BE
PREPARED FOR WINTER-LIKE CONDITIONS. BE SURE TO MONITOR NOAA
WEATHER RADIO AND LOCAL MEDIA OUTLETS FOR UPDATED INFORMATION AND
FORECASTS ON THIS PENDING STORM SYSTEM.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 3:03 PM MDTWinter Storm WatchSLC12 hr
Sep 28, 3:46 PM MDTRed Flag WarningSLC44 hr

Nearby

High Wind Watches in Utah, 2009Every high wind watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.